# SDR GTIA0800026

- Difficulty date: January 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585NK
- Make and model: Airbus A321-231
- Aircraft serial: 1438
- Aircraft time: 22,079 hours, 8,970 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR CONNECTOR 13WL-A PIN "C" TO M FAILED CONTINUITY CHECK.  CLEANED AND REINSTALLED WIRE TERMINAL AT 6924VN.
